MAUDE Adverse Event Report: SCHOELLY FIBEROPTIC GMBH NONE; NIR HANDHELD CAMERA

SCHOELLY FIBEROPTIC GMBH NONE; NIR HANDHELD CAMERA
Model Number 470655-01
Medical Device Problem Code Overheating of Device (1437)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/26/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Intuitive surgical, inc.(isi) did not receive the da vinci product with an alleged issue to perform failure analysis.
 
Event or Problem Description
It was reported that during a da vinci-assisted surgical procedure, the drape had a very small hole switching from laparoscopic to robot.The light cord was left on drape while off.The doctor left it on the patient for extended period of time.Both times, the light cord was detached from scope and left on patient.The procedure was completed as planned with no reported injury.Intuitive surgical, inc.(isi) followed up with the initial reporter and obtained the following additional information: the light cord burned a hole in the drape.There was no smoke, but the light cord melted a hole through the drape.The hole was found at the end of the procedure.The issue did not affect the case.There was no harm to the patient.There was no harm to the staff.The customer is not planning to return the light cord.The customer requested a retraining on using the light cord.

Brand Name
NONE
Common Device Name
NIR HANDHELD CAMERA
Manufacturer (Section D)
SCHOELLY FIBEROPTIC GMBH
robert-bosch-strasse 1-3
denzlingen 79211
GM  79211
Manufacturer (Section G)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer Contact
izabel nielson
3410 central expressway
santa clara, CA 95051
4085232100
MDR Report Key24523713
Report Number2955842-2026-14636
Device Sequence Number9746069
Product Code GCJ
UDI-Device Identifier04250480109076
UDI-Public(01)04250480109076
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K221591
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 03/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number470655-01
Device Catalogue Number470655
Device Lot NumberN/A
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/10/2026
Initial Report FDA Received Date03/05/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DA VINCI INSTRUMENTS AND ACCESSORIES
Patient SexUnknown